Academic Journals Database
Disseminating quality controlled scientific knowledge

Sufficient Fritz John Type Optimality Criteria and Duality for Control Problems

Author(s): Iqbal Husain | Santosh K. Srivastav

Journal: American Journal of Industrial and Business Management
ISSN 2164-5167

Volume: 03;
Issue: 02;
Start page: 237;
Date: 2013;
Original page

Keywords: Sufficient Optimality Criteria | Control Problem | Fritz John Type Dual | Nonlinear Programming Problem | Generalized Convexity

Sufficient Fritz John optimality conditions are obtained for a control problem in which objective functional is pseudoconvex and constraint functions are quasiconvex or semi-strictly quasiconvex. A dual to the control problem is formulated using Fritz John type optimality criteria instead of Karush-Kuhn-Tucker optimality criteria and hence does not require a regularity condition. Various duality results amongst the control problem and its proposed dual are validated under suitable generalized convexity requirements. The relationship of our duality results to those of a nonlinear programming problem is also briefly outlined.
RPA Switzerland

Robotic Process Automation Switzerland


Tango Jona
Tangokurs Rapperswil-Jona